| Catalog Number |
043.761S |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Fistula (1862); Unspecified Infection (1930); Pain (1994); Fibrosis (3167)
| Date of Event |
03/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2013 in ada 14.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: infection, pain, mobility and fistula.No further patient complications were reported.